# SDR R61A201807160788

- Difficulty date: June 27, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 38,437 hours, 24,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Part time: 38,437 hours, 24,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE DISCOVERED LEVEL 2 CORROSION ON SPLICE PLATE IN AFT WET AREA RT SIDE FR 90. REPLACED PART IAW SRM 51-41-02. AC REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
